MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR
Model Number 102R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is having an increase in seizures and mother believes it to be related to battery depletion.Battery was checked and impedance was noted to be ok and battery ok.No known surgery has occurred to date.No additional relevant information has been received to date.
 
Event or Problem Description
Implant card was received noting that the patient had a prophy battery replacement.It was reported that when the orss checked the battery prior to surgery it was found that the patient¿s settings were reset.There were multiple communication issues performing diagnostics but interrogation was fine.All communication troubleshooting steps were attempted but did not work at first and with the interrupted diagnostics it had reset the generator settings several times.Orss was finally able to get the diagnostics to go through and impedance was fine.It is unknown how long ago the device was set to factory settings but there was records from the patient¿s last visit with physician showing device had been on.Explanted generator was sent back to pathology after being replaced.Information was also received that the increase in seizures was suspected to be due to the low battery.No explanted product has been received to date.No additional relevant information has been received to date.
 
Additional Manufacturer Narrative
F7.Type of report ¿ correction ¿ inadvertently did not mark follow-up and put 01 for supplemental mdr #01 submitted.

Brand Name
PULSE GEN MODEL 102R
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key11998744
Report Number1644487-2021-00818
Device Sequence Number3560361
Product Code LYJ
UDI-Device Identifier05425025750023
UDI-Public05425025750023
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/12/2018
Device Model Number102R
Device Lot Number203828
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer08/10/2021
10/01/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date09/01/2021
10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR